# SDR 00FDEA00104

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 060FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46970
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE DROOP NR 2 RIB IS CRACKED AT TOP AFT END, COUNTING I/B TO O/B.  NR 3 RIB N470.  REPAIRED CRACKED RIBS PER EA 8-5740-47480.
